# SDR SWIA200719298

- Difficulty date: November 29, 2007
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 12,856 hours, 11,211 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST SHAFT IS GOUGED, FOUND AT C-CHECK.  REPLACED ENGINE THRUST SHAFT PER CRJ200 AMM 71-00-00-020-002 PARA K STEPS 8-9.
